Advanced search
1 file | 376.44 KB Add to list

Polynomial solutions of the Hermitian submonogenic system

Author
Organization
Keywords
Cauchy-Kowalevski extension, Hermitian submonogenic system, CLIFFORD ANALYSIS

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 376.44 KB

Citation

Please use this url to cite or link to this publication:

MLA
Peña Peña, Dixan, Irene Sabadini, and Franciscus Sommen. “Polynomial Solutions of the Hermitian Submonogenic System.” JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 446.1 (2017): 730–745. Print.
APA
Peña Peña, D., Sabadini, I., & Sommen, F. (2017). Polynomial solutions of the Hermitian submonogenic system. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 446(1), 730–745.
Chicago author-date
Peña Peña, Dixan, Irene Sabadini, and Franciscus Sommen. 2017. “Polynomial Solutions of the Hermitian Submonogenic System.” Journal of Mathematical Analysis and Applications 446 (1): 730–745.
Chicago author-date (all authors)
Peña Peña, Dixan, Irene Sabadini, and Franciscus Sommen. 2017. “Polynomial Solutions of the Hermitian Submonogenic System.” Journal of Mathematical Analysis and Applications 446 (1): 730–745.
Vancouver
1.
Peña Peña D, Sabadini I, Sommen F. Polynomial solutions of the Hermitian submonogenic system. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 2017;446(1):730–45.
IEEE
[1]
D. Peña Peña, I. Sabadini, and F. Sommen, “Polynomial solutions of the Hermitian submonogenic system,” JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 446, no. 1, pp. 730–745, 2017.
@article{8502235,
  author       = {Peña Peña, Dixan and Sabadini, Irene and Sommen, Franciscus},
  issn         = {0022-247X},
  journal      = {JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS},
  keywords     = {Cauchy-Kowalevski extension,Hermitian submonogenic system,CLIFFORD ANALYSIS},
  language     = {eng},
  number       = {1},
  pages        = {730--745},
  title        = {Polynomial solutions of the Hermitian submonogenic system},
  url          = {http://dx.doi.org/10.1016/j.jmaa.2016.09.008},
  volume       = {446},
  year         = {2017},
}

Altmetric
View in Altmetric
Web of Science
Times cited: